Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    groverman1's Avatar
    groverman1 is offline Cross Dressing Member
    Join Date
    Jul 2003
    Location
    Motor City
    Posts
    2,548

    As your coming off

    I have been off of a 12wk 500mg/wk test enan cycle for 1 week. Now I am getting more acne than ever. Is this normal since my test levels are slowly lowering in my blood? Diet and water intake are still the same as while cycling.

  2. #2
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    Yes..... your hormones are all whacked...... I break out the worst after my cycle and durring PCT

  3. #3
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002
    Location
    Califas
    Posts
    9,265
    Yes it is, same happens with me. If you use clomid for pct some Bros say it cause some acne too. Add some nolva to your pct if you have this problem to see if it'll help you ion that area.

    JohnnyB

  4. #4
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by groverman1
    I have been off of a 12wk 500mg/wk test enan cycle for 1 week. Now I am getting more acne than ever. Is this normal since my test levels are slowly lowering in my blood? Diet and water intake are still the same as while cycling.
    I am in same boat with you and ended a 16 weeker... I was 500 mg a week test enant but last 4 weeks were 100 mg and 12 days since last injection as of today... now I can definately feel changes. Also small acne from during the cycle is turning into big teenage style pimples each with tons of puss and needing popping. Nothing on face, mostly on back and delts.

    Started my clomid, 2 days now and doing tribulus and I have noticed a where my nutz were shrunken a little before, they are definately rebounding and increasing size. Very clear difference, I thought it would take a little longer to see but doc also said the lower your final couple doses, the faster the recovery will happen. Going in monday to get blood test, if the estrogens are low, then I'll discontinue clomid earlier. Tend to feel the ldex kept my estrogens so low throughout cycle that I might not need clomid for that long and low estrogen profile might kick full recovery off very fast, to the point the doctor said I might not feel all that much like I went cold turkey.

    I was so scared I would crash and burn because I had low testosterone before cycle but I havent really noticed all that much difference... not getting too many morning woodies but I am not noticing myself being depressed and stuff. Maybe the tribulus is replacing some of the steroid testosterone already and cushioning the crash? The balls have definately enlarge, almost dare say bigger then before now so I think I have testosterone production already underway.
    Last edited by Ntpadude; 01-15-2004 at 10:37 AM.

  5. #5
    groverman1's Avatar
    groverman1 is offline Cross Dressing Member
    Join Date
    Jul 2003
    Location
    Motor City
    Posts
    2,548
    Thanks for the good replies. I will be as with the cycle running nolva along with clomid and trib through PCT. I know people dog trib but I got it for free so why not. I will wait about 2 wks after completing PCT until I get some labs done, does that sound about right?

  6. #6
    Join Date
    Sep 2003
    Location
    Rhelm of Disarray
    Posts
    2,292
    Yep..Me too. Sucks.
    Purely by accident I found that benadryl for what ever reason keeps this down a bit on me....but it may have other unwanted effects, I really don't know.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •